# SDR ASAA2021062635182

- Difficulty date: June 26, 2021
- Submitted: June 28, 2021
- Operation: Air carrier
- Aircraft: N428AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36353
- Aircraft time: 19,998 hours, 6,341 cycles
- System (JASC): 2310 · HF Communications System
- Part: Hf Comm
- Condition: False Indication
- Location: Nr 1
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

HF1 SHOWS FAIL IN WINDOW  GROUNDED - YES. RESET TUNING PANEL OPS CHECK NORMAL REF B737-900 AMM 23-12-41-800-802.
